See Alike in...

Alike App

Browser

doremy

365d

my health has taken such a fall lately. i’ve had this whole week off from university to give students time to do their assignments, but i haven’t even touched mine. i’m so tired physically and mentally. i can barely stay awake more than two hours. it’s made me super depressed. does anyone have some advice for this situation?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion